On the method of numerical solution of Navier–Stokes equations for a compressible gas in wide range of Reynolds numbers
Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 48-51
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1973_210_1_a11,
author = {A. I. Tolstykh},
title = {On the method of numerical solution of {Navier{\textendash}Stokes} equations for a compressible gas in wide range of {Reynolds} numbers},
journal = {Doklady Akademii Nauk},
pages = {48--51},
year = {1973},
volume = {210},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a11/}
}
TY - JOUR AU - A. I. Tolstykh TI - On the method of numerical solution of Navier–Stokes equations for a compressible gas in wide range of Reynolds numbers JO - Doklady Akademii Nauk PY - 1973 SP - 48 EP - 51 VL - 210 IS - 1 UR - http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a11/ LA - ru ID - DAN_1973_210_1_a11 ER -
A. I. Tolstykh. On the method of numerical solution of Navier–Stokes equations for a compressible gas in wide range of Reynolds numbers. Doklady Akademii Nauk, Tome 210 (1973) no. 1, pp. 48-51. http://geodesic.mathdoc.fr/item/DAN_1973_210_1_a11/